# SDR COMA9710273

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- Engine: Pwa PW118
- System (JASC): 7603 · Power Lever
- Part: Wire
- Condition: Loose
- Location: Rt Power Lever
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT POWER LEVER, FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  REPAIRED LOOSE WIRE AT SOLENOID.
